Volume 18, issue 6 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Action dimension of lattices in Euclidean buildings

Kevin Schreve

Algebraic & Geometric Topology 18 (2018) 3257–3277
Bibliography
1 H Abels, A Manoussos, G Noskov, Proper actions and proper invariant metrics, J. Lond. Math. Soc. 83 (2011) 619 MR2802502
2 P Abramenko, Twin buildings and applications to S–arithmetic groups, 1641, Springer (1996) MR1624276
3 P Abramenko, K S Brown, Buildings: theory and applications, 248, Springer (2008) MR2439729
4 G Avramidi, M W Davis, B Okun, K Schreve, The action dimension of right-angled Artin groups, Bull. Lond. Math. Soc. 48 (2016) 115 MR3455755
5 N Benakli, Polyèdres et groupes hyperboliques : passage du local au global, PhD thesis, Université Paris-Sud (1992)
6 M Bestvina, M Feighn, Proper actions of lattices on contractible manifolds, Invent. Math. 150 (2002) 237 MR1933585
7 M Bestvina, M Kapovich, B Kleiner, Van Kampen’s embedding obstruction for discrete groups, Invent. Math. 150 (2002) 219 MR1933584
8 A Borel, J P Serre, Cohomologie d’immeubles et de groupes S–arithmétiques, Topology 15 (1976) 211 MR0447474
9 M W Davis, J Dymara, T Januszkiewicz, J Meier, B Okun, Compactly supported cohomology of buildings, Comment. Math. Helv. 85 (2010) 551 MR2653692
10 M W Davis, J Dymara, T Januszkiewicz, B Okun, Weighted L2–cohomology of Coxeter groups, Geom. Topol. 11 (2007) 47 MR2287919
11 M W Davis, J Huang, Determining the action dimension of an Artin group by using its complex of abelian subgroups, Bull. Lond. Math. Soc. 49 (2017) 725 MR3725492
12 M W Davis, I J Leary, The 2–cohomology of Artin groups, J. London Math. Soc. 68 (2003) 493 MR1994696
13 M W Davis, J Meier, The topology at infinity of Coxeter groups and buildings, Comment. Math. Helv. 77 (2002) 746 MR1949112
14 M W Davis, B Okun, Vanishing theorems and conjectures for the 2–homology of right-angled Coxeter groups, Geom. Topol. 5 (2001) 7 MR1812434
15 Z Despotovic, Action dimension of mapping class groups, PhD thesis, University of Utah (2006) MR2709545
16 J Dymara, D Osajda, Boundaries of right-angled hyperbolic buildings, Fund. Math. 197 (2007) 123 MR2365885
17 B Eckmann, Introduction to 2–methods in topology : reduced 2–homology, harmonic chains, 2–Betti numbers, Israel J. Math. 117 (2000) 183 MR1760592
18 M Gromov, Kähler hyperbolicity and L2–Hodge theory, J. Differential Geom. 33 (1991) 263 MR1085144
19 E R van Kampen, Komplexe in euklidischen Räumen, Abh. Math. Sem. Univ. Hamburg 9 (1933) 72 MR3069580
20 C T McMullen, The moduli space of Riemann surfaces is Kähler hyperbolic, Ann. of Math. 151 (2000) 327 MR1745010
21 J R Stallings, The embedding of homotopy types into manifolds, mimeographed notes (1965)
22 M Tancer, K Vorwerk, Non-embeddability of geometric lattices and buildings, Discrete Comput. Geom. 51 (2014) 779 MR3216663
23 J Tits, Buildings of spherical type and finite BN–pairs, 386, Springer (1974) MR0470099